# SDR DALA2024051905326

- Difficulty date: May 18, 2024
- Submitted: May 19, 2024
- Operation: Air carrier
- Aircraft: N878DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31989
- Aircraft time: 22,058 hours, 8,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3878, AFT EMERGENCY LIGHT INOP AT 20A OVERWING EXIT. CORRECTIVE ACTION: FOUND BAD BATTERY PACK M1670. REPLACED M1670 BATTERY PACK AND TESTED EMERGENCY LIGHT SYSTEM REF B737 AMM 33-51. TESTS GOOD. (LP 5030532)
